Open Access
Translator Disclaimer
2013 Modified Preconditioned GAOR Methods for Systems of Linear Equations
Xue-Feng Zhang, Qun-Fa Cui, Shi-Liang Wu
J. Appl. Math. 2013(SI11): 1-7 (2013). DOI: 10.1155/2013/850986

Abstract

Three kinds of preconditioners are proposed to accelerate the generalized AOR (GAOR) method for the linear system from the generalized least squares problem. The convergence and comparison results are obtained. The comparison results show that the convergence rate of the preconditioned generalized AOR (PGAOR) methods is better than that of the original GAOR methods. Finally, some numerical results are reported to confirm the validity of the proposed methods.

Citation

Download Citation

Xue-Feng Zhang. Qun-Fa Cui. Shi-Liang Wu. "Modified Preconditioned GAOR Methods for Systems of Linear Equations." J. Appl. Math. 2013 (SI11) 1 - 7, 2013. https://doi.org/10.1155/2013/850986

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1266.93167
MathSciNet: MR3064891
Digital Object Identifier: 10.1155/2013/850986

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI11 • 2013
Back to Top